# SDR VNAA202407020014

- Difficulty date: May 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67032524
- Condition: Corroded
- Location: Bs 280 S25l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CIRCUMFERENTIAL JOINT AT FS 280.00 BTW STGR 25RH TO STGR 25 LH.  CORROSION ON CIRCUMFERENTIAL JOINT AT FS 280.00 BTW STGR 25RH TO STGR 26 LH WAS REPAIRED PER REO 690-53-21-1782 REV --  AND BAY BTW STGR 25LH TO STGR 26LH WAS CLEANED PER CRJ900 SRM 51-26-00-001-001-A01 AND AREA WAS REINSPECTED PER CRJ900 SRM 51-11-00-001-001-A01. NO ADDITIONAL DAMAGE FOUND.
